MathSciNet Relay Station
MathSciNet bibliographic data
MR1999791 (2004f:60046) 60E15 (60F15 60G15)
Shao, Qi-Man A Gaussian correlation inequality and its applications to the existence of small ball constant. Stochastic Process. Appl. 107 (2003), no. 2, 269–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement